# SDR SWI2025F00449

- Difficulty date: March 25, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000625
- Aircraft time: 21,013 hours, 12,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON R/H FLOOR SEAT TRACK BETWEEN FR 74-84 IN 11 LOCATIONS AS MARKED.     (C-CHECK RO 4/11/2025)    REMOVED AND REPLACED R/H FLOOR SEAT TRACK FR74-84. REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.O.E.M. PART INSTALLED NO CHANGE TO WEIGHT AND BALANCE
